# SDR QXEA2025070700272

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 17,502 hours, 12,055 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR HARD TO OPEN. REMOVED FROM SERVICE. CLEANED DOOR LATCH MECHANISM, OPS CHECK GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
